RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 488–494 (Mi de7117)  

Partial Differential Equations

The maximum principle for systems of second-order equations of mixed type

K. B. Sabitov

Sterlitamak State Pedagogical Institute

Full text: PDF file (829 kB)

English version:
Differential Equations, 1990, 26:3, 364–369

Bibliographic databases:
UDC: 517.95
Received: 27.04.1988

Citation: K. B. Sabitov, “The maximum principle for systems of second-order equations of mixed type”, Differ. Uravn., 26:3 (1990), 488–494; Differ. Equ., 26:3 (1990), 364–369

Citation in format AMSBIB
\Bibitem{Sab90}
\by K.~B.~Sabitov
\paper The maximum principle for systems of second-order equations of mixed type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 488--494
\mathnet{http://mi.mathnet.ru/de7117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053776}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 364--369


Linking options:
  • http://mi.mathnet.ru/eng/de7117
  • http://mi.mathnet.ru/eng/de/v26/i3/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019